# SDR UIEA2010083100152

- Difficulty date: August 31, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 46,664 hours, 6,949 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, GOUGES AND A CRACK WERE FOUND IN THE FUSELAGE BELLY SKIN BETWEEN BS 2585 AND 2587 AND S-47L AND -47R. REFER TO FIG 1 FOR DAMAGE LOCATION AND DESCRIPTION. (THE FUSELAGE SKIN AT THE DAMAGE LOCATION IF MADE FROM A 0.050 INCH THICK SKIN WITH A 0.040 INCH THICK BONDED DOUBLER, BOTH MADE FROM 7075-T6 ALUMINUM IAW SRM 53-80-01, FIG 1, ITEM 6. PART 1 OF THIS EO REMOVES THE DAMAGE AND INSTALLED A REPAIR IAW SRM 53-00-01, FIG 201, REPAIR 1. PART 2 OF THIS EO ACCOMPLISHES THE REPETITIVE INSPECTIONS REQUIRED FOR THIS CATEGORY B REPAIR.)
